Is there a pill that can be taken to stop menstrual bleeding
A:Yes, there is a pill called Lybrel that stops menstrual bleeding. There is also Loestrin which shortens it to 3 days. [ Source: http://www.chacha.com/question/is-there-a-pill-that-can-be-taken-to-stop-menstrual-bleeding ]
More Answers to "Is there a pill that can be taken to stop menstrual bleeding"
- Is there a pill that can be taken to stop menstrual bleeding?
- Yes, there is a pill called Lybrel that stops menstrual bleeding. There is also Loestrin which shortens it to 3 days.
Related Questions Answered on Y!Answers
- Is it normal to have inter-menstrual bleeding after being on the pill for 6 months?
- Q: I've been taking the pill for a year and a half because I get really bad cramps. About six months ago I started on a different brand (Loestrin Fe) because the other brand wasn't helping my cramps enough. I expected to have a weird first couple of months because I was starting a different brand, but I didn't experience too many changes. Last month (when I had been on this brand for about five months) I experienced intermenstrual bleeding in the second week of my cycle. I figured that it wasn't a big deal if it didn't happen again. This month I experienced the same thing. I'm just wondering if there's any reason this might be happening and if it's normal.It's not that I missed a pill or am incorrectly taking it. I take my pill at the same time every day.I don't have health insurance so I can't afford to see a doctor. If this is a problem, should I stop taking the pills? Any advice would be greatly appreciated.
- A: Same thing happened to my daughter, (breakthrough bleeding). You may need a stronger dose or a different Pill.It is one of the most common side effects. Watch out for depression, too!
- Continuous Menstrual Bleeding?
- Q: I got the Mirena IUC in January 2008, 6 weeks after I gave birth to my son. It caused a little spotting the first couple months then stopped my periods altogether (yay!). Well, it is rare, but it happened to me, the Mirena came out on it's own In November 2008. The doctor who inserted it of course moved out of state. so I had to see a new doctor who had to order Mirena and I had to wait to get a new one. I did not start bleeding until January, no spotting no cycle whatsoever. I started Bleeding like a normal period, my normal periods last 3-4 days. This one never stopped. It continued for 5 weeks before the doctor could see me. He did all kinds of tests, ultrasounds, cultures and blood tests. Everything came back normal. No tears or perforations from the IUC coming out, no cysts, fibroid or anything. He said it is unrelated to the Mirena. I have not gained or lost weight, haven't been under any stress, no diet or exercise changes, no difference in medications no illnesses, no sleeping differences, I don't drink or do drugs, nothing different in my life. I am a moderate smoker, but have been for many years. He gave me some birth control pills and told me to take them 3 times a day to stop the bleeding, which I did, and it stopped for 4 days, then started up again. I have been bleeding this time for 11 days heavier than before. I seen him again, and again no reason he can find for the bleeding. I am on a different pill now, only to take it once a day. I begged for a new IUC or IUD but he won't do it until the bleeding is under control. He told me to take these pills for 2 months, stop them for a month, and "see what happens". They are the "mini pill" called "Camila" Has anyone been in this type of situation, or does anyone have any ideas as to what could be causing this bleeding? He did more tests but I won't hear anything back for another week or so. I wasn't stressed until recently when he told me "let's see what happens" and that he "cannot find any reason for this bleeding". He is just a normal OBGYN not a specialist of any kind, there are no specialists in this field where I live. Just some ideas so I know what to ask him to check for in case he missed it (he is about ready to retire, so he is old and may be slipping a bit lol, not that I don't trust him though)I did not get a new IUD/IUC. I do use condoms when we actually do have the chance to be intimate, I am married and faithful. We have decided to stop all intimate activity in case it could make it worse or alter results. No intimate activity for almost 3 weeks now. Any other info needed let me know.
- A: You may want to see a new doctor just to see what they have to say. It may be something more serious. On a side note I recently recovered from major abdominal surgery to remove a ParaGard IUD which had perforated my uterus and ended up in my bowels. They had to remove four inches of my intestine and sew the ends back together. I had it put in six weeks after the birth of my son in late October. I don't know what to say about the bleeding. Hopefully it's nothing bad. Don't worry and good luck
- Help! Constant menstrual bleeding for 2 and a half years! It just won't stop. I've been to 4 doctors!?
- Q: The doctors won't do anything. I have been to the ER twice because of heavy severe bleeding. Blood was just pouring down my legs for 2 days straight and no doctor will do anything about it. I get lightheaded when I start losing alot of blood and have recently started taking iron pills to prevent anemia. Why don't the doctors take me seriously. In the last 2 and a half years, no doctor has even done a pap smear on me because I have been bleeding. Don't you think at some point they just need to put on a glove, suck it up, and do it, before I friggin bleed to death?! I went to a new gyno, she said I have high insulin (Insulin Resistance) and sent me to an Endocrinology Specialist. He gave me metformin which caused me to be sick and so I stopped taking it. He tried Provera which didn't help to regulate my period and when that didn't work he said "sorry that's all I can do for you?" What do I do now? Is there any help out there for me? What can I do to get a doctor to take me seriously?From doing research on the internet I have come to realize that I have low progesterone and in the last 3 days have started using Natural Progesterone cream that I got from the store. It has slowed my period down alot but at times it still gets heavy. I'm getting so tired of this and I just don't know what to do anymore.In response to the birth control thing. Yes I was on birth control for over 3 weeks and when I started taking it, my bleeding got heavier and heavier until I quit taking the bc. So obviously it was throwing my hormones even more out of whack or something so that doesn't work for me either.
- A: When I had this for seven months, a doctor did an exam and ultrasound and found out I had cysts, a lot of 'em. Nabothian cysts, on the ovaries and other spots. At that time, my weight was in the lower 200s after a very sudden weight gain I did while taking steroids and antiinflammatories, and joblessness. (Insert sardonic LOL here.) Anyways. I started walking again, like a loooooot of walking, and within the first week, the period slowed down. Two weeks later, it stopped, and I lost some weight too. Four weeks later, when I had a job, I lost more weight. It took about three more months to get the period not to be heavy anymore by doing this walking and being fast in my job. I lost more weight too. Six months to get it regular. Now I sometimes skip a period. But at least I'm not bleeding heavily all the time. I think the walking, at least for forty-five minutes for three days or every day if you wish, will help change how your hormones are working, and will decrease weight in the lower abdominal area. Decreased weight in that area helps with blood sugar problems and with hormone regulation. Cautionary tale: when I finally got a good doctor again, I had severe anemia though my periods were regular by then. He also ordered me to quit the exercise till he could find out what other things might cause it. Be careful not to quit a doctor just because he gives some advice you are unsure of. He just may save your life.... I almost quit going to him when he said to decrease the amount of the walks till my iron was back up. Turns out he was right to tell me that.
Prev Question: Is it normal to have a menstrual period for over a week
People also view